# SDR 1CCA2012F00000

- Difficulty date: May 13, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N44CK
- Make and model: Cessna 525
- Aircraft serial: 5250401
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 1 ENGINE OIL PRESSURE DROPPED.  PILOT CUT OFF NR 1 ENGINE  AND DIVERTED.
